# SDR CALA2023071402256

- Difficulty date: July 11, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 61,251 hours, 22,295 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 0857C20766
- Condition: Failed
- Location: Nr 2 Mlg
- Part time: 2,359 hours, 959 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TIRE BLEW ON TAKEOFF. REPLACED #2 MLG TIRE AND WHEEL ASSEMBLY PER AMM 32-45-11-000-801 AND 32-45-11-400-801. WHEEL, TIRE, AS OFF 60-3249-9-0002 1445 ON 60-3249-9-0002 4197. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1708729 SN OFF 1445. NEEDS CONDITIONAL INSPECTION FOR BURST #2 TIRE. PERFORMED TIRE TREAD LOSS OR TIRE BURST CONDITIONAL INSPECTION REF AMM 05-51-54-210-801. ALL DAMAGE NOTED. SHREDDING THE TIRE AND DAMAGING THE AFT FLAP. TIRE DEBRIS AND FLAP DEBRIS WAS RECOVERED FROM THE RUNWAY IN MFR. PANEL 551BB HAS DENT WITH DELAMINATION ON LWR SURFACE OF LH WING JUST FWD OF MLG DOOR CUTOUT. REMOVED PANEL 551BB TO FOM. INSTALLED NEW PANEL 551BB REQUIRES PAINT PARTS USED: 00-0593-3-1524,QTY :1 58-5351-3-0050,QTY :1. PAINTED PANEL. AFT ATTACH BEAM FOR LOWER LH WING PANEL 551FB IS BENT. INSTALLED PANEL 551FB REF AMM 57-50-02-400-801. STILL NEED TRANSFER RODS FROM OLD PANEL TO NEW PANEL. INSTALLED PANEL 551FB REF AMM 57-50-02-400-801. LH WING LOWER PANEL 551FB JUST ART OF LH GEAR DAMAGED. REF IPC 57-50-00-26 AND IPC 57-50-00-38, ITEM 580, 29-5750-3-0057. STARTED TO INSTALL PANEL 551FB REF AMM 57-50-02-400-801. WHILE TRANSFERRING HOLE ON PANEL MISALIGNED THE HOLE. WAITING FOR ENGINEERING. INSTALLED NEW PANEL 551 FB REF AMM 57-50-02-400-801 REQUIRES FLAP RIGGING, AND A GEAR SWING TO CLEAR ITEM. LH INBD TRAILING EDGE FLAP HAS DENT ON LWR SKIN OF FWD SEGMENT OF FLAP. EVALUATED DENT PER SRM 57-53-01-1A-1. DENT IS 4.25"X 4.58X0.032 DEPTH. A/Y= 132. DENT LOCATION 42.5" FROM INBD EDGE AND 4" FROM AFT EDGE PANEL # 6 ( 0.125 2024T3) REF SRM 57-53-01-1A-1 IDENT. DENT IS SMOOTH AND CREASE FREE, NO CRACKS NOTED. REMOVED INBD TRAILING EDGE FLAP AND AFT FLAP AS ONE REMOVAL AMM 27-51-11-000-801.  ADD EMP:037425. REMOVED INBD AND OTBD CARRIAGE ASSEMBLIES ON LH INBD FLAP SO THAT CARRIAGES CAN BE INSTALLED ON NEW FLAP, REF AMM 27-51-13-000-801 FOR OTBD CARRIAGE AND AMM 27-51-13-000-802 FOR INBD CARRIAGE. ADD EMP:U009243, U106536. VERIFIED FLAP PN AND CLEARANCE TO INSTALL. ACP RII INSP OF INITIAL INSTALL THRU SUBTASK 27-51-11-420-002.  INSTALLED LEFT HAND INBOARD FLAP UP UNTIL SUBTASK 27-51-11-080-001. PARTS INFO ONLY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1602178 SN OFF 1190 COMPLETED UP TO SUBTASK 27-51-11-420-002 2(B). PART # UPLOADED. FLAP, B737NG, L OFF 29-5753-9-0011 1190 ON 0000 FLAP, B737NG, L OFF 29-5753-9-0011 1190 ON 29-5753-9-0011 1129 COMPLETED I /B FLAP INSTALL UPTO SUB TASK 27-51-11-860-013. CONTINUED INBOARD TRAILING EDGE FLAP INSTALL REF AMM 27-51-11-400-801. COMPLETED SUBTASK 27-51-11-210-005 AND SUBTASK 27-51-11-820-015. COMPLETED UP TO SUBTASK 27-51-11-420-006. ADD EMP:U398024 ACP RII INSP FROM SUBTASK 27-51-11-420-002 2(B) THRU SUBTASK 27-51-11-820-015 IAW AMM 27-51-11-400-801. PARA. H (2) THRU H(11). INSPECTED PER GMM 09-25-05. SEE LOG PAGE 5180481 FOR FLAP ADJUSTMENT TASK 27-51-11-820-801. INSTALLED LEFT HAND I/B FLAP ASSY REF AMM 27-51-11-400-801, RIGGING OF THE FLAP WILL BE ACCOMPLISHED ON LOG 5180481. LH INBD TRAILING EDGE AFT FLAP SEGMENT HAS MULTIPLE DENTS ON LWR SURFACE AND RAISED AREA ON UPPER SKIN. REMOVED L/H INBOARD TRAILING EDGE AFT FLAP. REF AMM 27-51-11-000-801 ADD EMP:U408174 PARTS INFO ONLY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1403328 SN OFF 0507 INSPECTION REQUIRED TO INSTALL.INSPECTION REQUIRED FOR INSTALL. CLEARANCE TO INSTALL GRANTED BY QC221916. VERIFIED CORRECT PN# AND ATTACH FITTINGS OK PER GMM. INSTALLED LEFT HAND I/B AFT FLAP REF AMM 27-51-12-400-801 UPTO STEP ( G ) 2. PUSH ROD BUSHING ON ORDER. FLAP, B737NG, L OFF 60-5753-9-0003 0507 ON 60-5753-9-0003 2611 FLAP, B737NG, L OFF 60-5753-9-0003 0507 ON 0000 VERIFIED LH INBOARD AFT FLAP ADJUSTMENTS, FINAL SAFETY AND SECURITY OK PER AMM 27-51-12-400-801 AND RII 09-25-05 REQUIRE INSPECTION TO VERIFY ADJUSTMENTS AND CLEARANCE TO INSTALL OUTBOARD SUPPORT. ADD EMP:U398024.COMPLETED PANEL INSTALL PER AMM 27-51-12-400-801 UP TO STEP I RETURN PLANE TO NORMAL CONDITION. 1 ROD SAFETY KEY MISSING ON INSTALL AND IS REFERED TO IN LOG PAGE 5168564. LH SPOILER CABLE HAS BENT ROD END AT APPROX LH W/S 156. VERIFIED NEW CABLE PN AND CLEARANCE TO INSTALL. ACP RII INSP OF NEW CABLE INSTALL PER AMM 20-10-91-400-801. DISTURBED CABLE WSA1, AND NEW CABLE WSA2, NEED ADJUSTMENT AND SAFETY PER AMM 27-61-00-820-801. REMOVED AND REPLACED LH SPOILER CONTROL CABLE WSA2-L2 REFERENCE "FIGURE 207. SPOILER CONTROL CABLES SHEET 1 TASK 27-09-14-860-801" IN ACCORDANCE WITH "AMM TASK 20-10-91-400-801 THROUGH STEP 3. CONTROL CABLE INSTALLATION / E. PREFABRICATED ADD EMP:U398795 TURNBUCKLES FOR CABLES WSA2 AND WSA1 REQUIRE IGGING/ADJUSTMENT PER "AMM TASK 20-10-91-400-801 CONTROL CABLES INSTALLATION." CABLES WSA2 AND WSA1 SET TO PRE-REMOVAL AND PRE-LOOSEN TENSIONS, WSA2 @ 65LBS AND WSA1 @ 40LBS. ADD EMP:U398795 CABLE INSTALLATION / (D) KEEP LIGHT TENSION ON THE NEW CABLE. TURNBUCKLE FOR WSA1 CABLE LOOSENED TO FACILITATE MAINTENANCE FOR CABLE REPLACEMENT. PERFORMED SPOILER CONTROL CABLE ADJUSMENT REF AMM 27-61-00-820-801 UP TO STEPS H.(4). ADD EMP:U104419, U384621,U369162 VERIFIED ADJUSTMENT, SAFETY AND TURNBUCKLE LOCKSTITCH OF SPOILER CABLES WSA1 AND WSA2 PER AMM 27-61-00-820-801 AND RII 09-25-05 COMPLETED SPOLIER CABLE RIG PER AMM 27-61-00-820-801 FROM 3H(4) THRU 3H 10. ADD EMP:U112702 VERIFIED CABLE RIG AND SPOILER CONTROL OPERATIONAL CHECK OK PER AMM 27-61-00-820-801 COMPLETED CABLE RIG AND SPOILER CONTROL OPS TEST PER AMM 27-61-00-820-801 ,OPS TEST GOOD. #6 GROUND SPOILER HAS DAMAGE AND DELAMINTION ON INBD LWR SURFACE.
REMOVED DAMAGED #6 GROUND SPOILER. AMM 27-62-12-000-801. VERIFIED CORRECT SPOILER PN# AND VERIFIED ATTACH FITTINGS OK FOR INSTALL PER GMM RII 09-25-05. NEED OK TO INSTALL #6 GROUND SPOILER. NEED OK TO INSTALL #6 GROUND SPOILER. PART INFO ONLY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1145421 SN OFF 0130 PARTS INFO ONLY.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1445421 SN OFF 0130 COMPLETED INSTALL OF THE # 6 GROUND SPOILER REF AMM 27-62-12-400-801 UPTO STEP H 10 (4). PARTS USED: 29-5742-9-0001,QTY :1 SPOILER, B737, OFF 29-5742-9-0001 0130 ON 29-5742-9-0001 0952 SPOILER, B737, OFF 29-5742-9-0001 0130 ON 0000 ACP RII INSP IAW AMM 27-62-12-400-801 PARA. F1 THRU STEP H 10(4) SAFETY & SECUIRTY . GMM 09-25-05. ACP RII INSPECTION FOR #6 GND SPOILER ADJ IAW AMM 27-62-00-820-804 AND VERIFIED RESULTS AND VISUAL OPERATION OF FUNCTIONAL CK / TEST IAW AMM 27-62-12-000-802 . RESULTS WITHIN ALLOWABLE LIMITS. INSPECTED IAW GMM 09-25-05. COMPLETED AMM 27-62-12-400-801 STEPS H(5) THRU H(12). IN FULL ADJUSTED #6 GROUND SPOILER PER AMM 27-62-00-820-804 AND ACCOMPLISHED INBOARD GROUND SPOILER FUNCTIONAL TEST PER AMM 27-62-12-000-802. FOUND WITHIN ALLOWABLE LIMITS. BODY PANEL 194DL HAS TWO AREAS OF DELAMINATION. JUST AFT OF LH WHEEL WELL CUTOUT. REMOVED PANEL 194 DL REF AMM 53-51-21 INSTALLED PANEL 194DL REF AMM 53-51-21. REQUIRES AERODYNAMIC SEALANT WHEN ALL OTHER PANELS ARE INSTALLED. 194DL IS INSTALLED AND DOES NOT REQUIRE AERODYNAMIC SEALANT. HYDRAULIC BREAKLINE STABLIZING BRACKET BENT. REPLACED HYDRAULIC BREAKLINE STABIZING BRACKET. LEFT WHEEL WELL FORWARD SUPPORT BEAM BRACKET CRACKED. ADDED PARTS IPC 57-50-00-34 ITEM 25. PN 115A5582-1 REMOVED CRACKED BRACKET(CLIP), CLECOED NEW CLIP IN PLACE, NEED TO UP SIZE HOLES, NEW HARDWEAR ON ORDER, REF IPC 57-50-00-34 ITEM 25, PLZ RETURN SHEETMETAL KIT TO TOOLING. PARTS USED: 58-5750-3-0113, QTY :1 DRILLED UP NEW BRACKET AND INSTALLED REF SRM 51-50-02. PARTS USED: 00-0596-3-0294, QTY :1. DURING CONDITIONAL INSPECTION FOUND BRAKELINE STABILIZING BRACKET BENT. ADDED PARTS IPC 57-50-00-50 ITEM 10. 29-5750-3-0059. REPLACED BRACKET ASSY. FOUND 3 AILERON FAIRLEADS BROKEN. PARTS INFO. REF IPC 27-11-00-17. FAIRLEAD - 251A1381-38, FAIRLEAD- 251A1381-21, FAIRLEAD - 251A1381-13 REPLACED ONE FAIRLEAD 4 INCHES IB OF LH MLG FWD TRUNION, SEE PHOTO. REPLACED -13 ITEM 145 REF IPC 27-11-00-17. STARTED REMOVING -38, ITEM 105. INSTALLED FAIRLEAD 251A1381-13 REF IPC 27-11-00-17. ALL FAIRLEADS HAVE BEEN REPLACED AT THIS TIME. FOUND HYDRAULIC RETURN LINE BRACKET AT WING ROOT DAMAGED. SEE PICTURES FOR MORE INFP ADDED PARTS 29-2911-3-0097. REMOVED AND REPLACED DAMAGED HYDRAULIC RETURN LINE BRACKET AT WING ROOT. LEFT WHEEL WELL FORWARD SUPPORT BEAM BRACKET CRACKED.  ADDED PARTS IPC 57-50-00-34 ITEM 25. PN 115A5582-1 REMOVED CRACKED BRACKET(CLIP), CLECOED NEW CLIP IN PLACE, NEED
TO UP SIZE HOLES, NEW HARDWEAR ON ORDER, REF IPC 57-50-00-34 ITEM 25, PLZ RETURN SHEETMETAL KIT TO TOOLING. PARTS USED: 58-5750-3-0113, QTY :1. DRILLED UP NEW BRACKET AND INSTALLED REF SRM 51-50-02. PARTS USED: 00-0596-3-0294, QTY :1. BODY PANEL 194CL HAS MULTIPLE AREAS FROM TREAD THROWN HAVE DELAMINATION. REMOVED PANEL FOR REPAIR. REMOVED PANEL 194CL DUE TO DAMAGE REF LOG PAGE 5132923. REPLACED PANEL 194CL REFERENCED AMM 53-51-21-400-801.  ORIGINAL SUBMISSION DATE: 7/14/2023
